Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On abilify for mental problem. Having difficulty in sleeping. Suggest good sleeping pills

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am taking Abilify for my mental problem. It makes me so hard to sleep. I take 4 med's for sleeping: Mirtazapine 45 mg clonazepam 2 mg quetiapine 300 mg pregabalin 200 mg But I only sleep less than 7 hours a night. Please suggest a few good sleeping pills for me to try. Best regards! XXXX
Posted Sun, 24 Nov 2013 in Sleep Disorders
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Other options Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Its quite clear from what you have stated that you are having a resistant insomnia. The drugs that you are on are good drugs. But if those are not working for you then the other options are zolpidem, eszopiclone, temazepam, oxazepam, chlordiazepoxide. Other than this get your blood pressure checked and also get a thyroid levels done. Start some exercises in the morning and cut down seriously on alcohol and caffeine in tea coffee or cola. If there is any stress in your life try some relaxation techniques like yoga, meditation, biofeedback exercises etc. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor